MathSciNet Relay Station
MathSciNet bibliographic data
MR2023050 (2004j:30091) 30F60 (37F30 37F45)
Miyachi, Hideki Cusps in complex boundaries of one-dimensional Teichmüller space. Conform. Geom. Dyn. 7 (2003), 103–151 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement